NRHA Rural Health Clinic & Critical Access Hospital Conferences 2024 • Sept. 24-27, Kansas City, Mo.

All general sessions take place in the Chicago Ballroom unless otherwise indicated • Subject to change • Updated 7-8-24

	Rur	ral Health Clinic Confer	ence				
Tuesday, Septembe	er 24						
1 – 1:15 pm		Welcome (15 m)					
1:15 – 2:30 pm	Plenary 1 – Keynote	e Session - RHC Cost Reporting - What You Need to Know (75 min)					
	Julie Quinn, Health Services Associates, Compliance and cost reporting vice president						
2:30 – 3:30 pm	pm Plenary 2 – Behavioral Health Integration Strategies for Rural Health Clinics (60 m)						
	John Gale, Maine Rural Health Research Center, Senior research associate						
3:30 – 3:45 pm	Break						
3:45 – 5 pm	1A - FORHP Session+	•	s: Meeting the Needs	1C - Addressing Social Determinants			
		of Rural Communities		of Health in RHC			
		Adrienne Mann		Brittany Jaehning, Taylor Lick			
				Chere Rikimoto			
Room							
Wednesday, Sept 2	25						
7 – 8 am		Continental Breal	kfast, Registration				
8 – 9:15 am	2A - RHC-Reimbursement Opportunities		RHC Patient Care	2C - Improving the Care of Older Adults			
	Hidden in Coding, Documentation & More	and Reven	ue in 2024*	Using the 4M's*			
	Ralph Llewellyn, Susan Rohde	Charles	s James	Betty Mallen, DNP, Kara Vogelson			
Room							
9:15 – 9:30 am		Bre	eak				
9:30 – 10:45 am	3A - Increasing your RHC Qu	uality	3B - The Future of Patient Arrival*				
	While Staying in Complian		Riley Atlas, Erin Daniels				
	Kate Hill, Kristen Ogden	1	Melinda Pogwizd, Dave Sheedy				
Room							
10:45 – 11 am	Break						
11 – 11:45 am	Plenary 3 - Essential Strategies: Mastering Revenue Cycle Key Process Indicators (45 min)						
	Ryan Breneman, DBA, Stroudwater, Consultant						
	Amy Graham, Stroudwater, Principal						
11:45 am – 1 pm	Ru	Rural Health Clinic Conference lunch on your own					

Rural Health Clinic Conference continues and Critical Access Hospital Conference begins				
1 – 1:15 pm	Welcome & Announcements (15m)			
1:15 – 2:15 pm	Plenary 4 - Keynote Address – Strategies to Negotiate Commercial Payor Contracts (60 m)			
	Travis Dalton, MultiPlan, President and chief executive officer			
2:15 – 2:45 pm	Break			
2:45 – 4 pm	Plenary 5 - National Legislative Update (75 m)			

		Carrie Cochrar	-McClain, Dri	PH, National R	ural Health As:	sociation	. Chief policy officer	•		
	Alexa McKinley, JD, National Rural Health Association, Regulatory affairs manager									
4 – 5 pm	Plenary 6 –Panel Discussion of the Rural Obstetrics Innovations Summit (60 min)									
•	Benjamin Anderson, Hutchinson Regional Healthcare System, President and CEO									
	Ton	n Morris Rural Healt	h Policy Heal	th Resources a	nd Services Ad	ministrat	ion, Associate admi	inistrator		
			•				•			
	Brock Slabach, National Rural Health Association, Chief operating officer Jeff Sommer Stroudwater Associates, Managing director									
5 – 7 pm	RHC-CAH Networking Reception - Atlanta/New York									
Thursday, Septemb	er 26				•					
7 – 8 am	Breakfast With Partners									
8 – 9 am		Plena	ry Session 7	- American Ho	spital Associa	tion Upda	ate (60 m)			
		Shannon Wu,	Wu, PhD, American Hospital Association, Senior associate director of policy							
9 – 10:50 am		·		•	eak – Exhibit Ha		<u> </u>			
	9:10 – 9:55 am	Partner Featured S								
10:50 – 11 am				Br	eak					
11 am – 12:15 pm	4A	4	3	4C			4D		4E	
•	Addressing Rural Ment	al The Changing	Landscape of	Revitalizing Ru	ıral Healthcare:	А	merican Heart	Geriatri	Geriatric Emergency Room	
	Health at the Quality Measu					Asso	ciation Session #	Ssion # Best Practices^ Kevin Biese, MD		
	Community Level and Report		-	_						
	Kaila Anderson, Sarah Gideon Sarah B		inkman	-	a Meller					
	Chrysanne Grund	Karla \	Neng		Morton					
	Chad Reznicek			Mike SI	nimmens					
Room										
12:15 – 1:50 pm					ing Lunch					
1:50 – 2 pm					eak		T			
2 – 3:15 pm	5A	5B		5C	5D		5E	_	5F	
	Rural Hospital	Integrating Incentive		eady? Medicare	Strategies that Build		Collaborative Multi-		FORHP Session +	
	at Home*	into Provider		Beneficiary Quality		mmunity	Sector Community	•		
	Margaret Paulson, DO	Compensation	-	Improvement Program		evies	Engagement Models			
		Opal Greenway, JD		Projections* Ann Loges		erson	Rural Communities* John Gale			
			Ar	nn Loges Matthew Ells Michelle Rat						
					Nicholas S					
Room					11101101000					
3:15 – 3:30 pm			1	Br	eak		•	l .		
3:30 – 4:30 pm	Plenary 8 – RHC/CAH: Current Trends and Updates (60 m)									
,	Ralph Llewellyn, Eide Bailly LLP, Partner-in-charge of critical access hospitals									
	Joe Watt FORVIS, Partner									
4:30 – 5:15 pm	Plenary 9 – Better Together: Developing Rural Based Clinically Integrated Networks (45 min)									
4.30 3.13 pm	Ben Bucher, Towner County Medical Center, CEO									
	A. Clint MacKinney, MD, Rough Rider High Value Network/Headwaters High Value Network, Chief medical officer									
	Ken Westman, Riverwood Healthcare Center, CEO									
	Nate	White, JD, Rough R						eav office	or .	
	ivate	winte, JD, Nough N	aci ingli vuli	ac INCLINOIN/III	cauvaters rily	i value N	cevour, cinej suluu	cgy office	.1	

Friday, September	27						
8 – 8:30 am	Breakfast						
8:30 - 9:15 am	Plenary 10 - Top 20 CAHs Awards Presentation (45 m)						
		Brock Slabach, NRHA,	A, Chief operations officer				
	Michael Topchik, Chartis Center for Rural Health, National leader						
9:15 – 9:30 am	Break						
9:30 – 10:45 am	6A	6B	6C	6D			
	Improving Quality Performance with Population Health Tech and Culture * Justin Neece Kevin Stansbury Anne Timmerman	Innovative Rural Hospital Board Best Practices Bill Auxier, PhD Sydney Grant	Suicide: The Missed Diagnosis * Sandy Garcia	FORHP Session +			
Room							
10:45 am	CAH Adjourns						

- + Sessions sponsored by the Federal Office of Rural Health Policy (RHC 1, CAH 2)
- * Quality & Clinical Sessions (8 between conferences)
- ^ Session sponsored by The John A. Hartford Foundation/NRHA National Rural Age Friendly Initiative (CAH 1)
- # Session sponsored by The American Heart Association (RHC or CAH -1)